# SDR EE4Y2021062113104

- Difficulty date: May 18, 2021
- Submitted: June 21, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N989QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000089
- Aircraft time: 31,710 hours, 18,538 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 19038021002
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 31,710 hours, 18,538 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACTUAL MAINTENANCE INSPECTION, IT WAS FOUND AT RH WING THE INBD MAIN FLAP BACKUP RIB 1 PN: 190-38021-002 AND RIB 2 PN: :190-38022-002 WITH CORROSION. DETAILS WERE SEND TO EMBRAER FOR APPROBAL UNDER ETD2021-190-015395 REV 0 DTD MAY 18, 2021, RIB 2 WAS LEFT AS IS, RIB 1 MUST BE REPLACED.
